RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 2014 Volume 53, Number 4, Pages 505–540 (Mi al647)

This article is cited in 11 papers

Ternary derivations of Jordan superalgebras

A. I. Shestakovab

a Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia

Abstract: We give a description of ternary and generalized derivations of finitedimensional semisimple Jordan superalgebras over an algebraically closed field of characteristic 0, and also of simple Jordan superalgebras with semisimple even part over an algebraically closed field in arbitrary characteristic other than 2.

Keywords: superalgebra, Jordan algebra, generalized derivation, ternary derivation.

UDC: 512.554

Received: 17.09.2013
Revised: 29.04.2014


 English version:
Algebra and Logic, 2014, 53:4, 323–348

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025